Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77988


Title: Existence of positive solutions for various boundary value problems
Authors: Wong, F.H.
陳天進
Chen, T.G.
Wang, S.P.
Contributors: 應數系
Keywords: Second-order boundary value problems;Green function;Arzelà–Ascoli theorem;Schauder fixed point theorem
Date: 2008-08
Issue Date: 2015-08-24 16:01:12 (UTC+8)
Abstract: In this paper, we afford a concise approach to guarantee the existence of positive solutions for nonlinear second-order ordinary differential equations with respect to various boundary conditions.
Relation: Computers & Mathematics with Applications, 56(4), 953-958
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.camwa.2007.11.050
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
953-958.pdf190KbAdobe PDF434View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing